MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MILD DEVICE KIT; ARTHROSCOPE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MILD DEVICE KIT; ARTHROSCOPE
Catalog Number MDK-0001
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an epidural hematoma the day after undergoing a mild procedure using the stryker device.The doctor stated the procedure went smoothly and the patient left without any reported issues.The patient informed the doctor that they wen to the er the following day with symptoms unknown and that is when the epidural hematoma was found.The patient will be taken for a decompression surgery.
 
Additional Manufacturer Narrative
We did not receive any further information from the customer on what occurred after the procedure.There were no allegations of any device malfunction by the customer either.
 
Event or Problem Description
After attempting to gather more information about the post procedure decompression surgery, we were unable to determine if this was completed.There was not allegations of any device malfunction by the customer.

Brand Name
MILD DEVICE KIT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21721877
Report Number3015967359-2025-00576
Device Sequence Number3728422
Product Code HRX
UDI-Device Identifier04546540434289
UDI-Public(01)04546540434289(17)271122(10)11597193
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMDK-0001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown